Home > Research > Publications & Outputs > Obituary: William George Bade 1924–2012
View graph of relations

Obituary: William George Bade 1924–2012

Research output: Contribution to journalJournal article

Published

Standard

Obituary: William George Bade 1924–2012. / Dales, H.G.

In: Bulletin of the London Mathematical Society, Vol. 45, No. 4, 08.2013, p. 875-888.

Research output: Contribution to journalJournal article

Harvard

Dales, HG 2013, 'Obituary: William George Bade 1924–2012', Bulletin of the London Mathematical Society, vol. 45, no. 4, pp. 875-888. https://doi.org/10.1112/blms/bdt037

APA

Dales, H. G. (2013). Obituary: William George Bade 1924–2012. Bulletin of the London Mathematical Society, 45(4), 875-888. https://doi.org/10.1112/blms/bdt037

Vancouver

Dales HG. Obituary: William George Bade 1924–2012. Bulletin of the London Mathematical Society. 2013 Aug;45(4):875-888. https://doi.org/10.1112/blms/bdt037

Author

Dales, H.G. / Obituary: William George Bade 1924–2012. In: Bulletin of the London Mathematical Society. 2013 ; Vol. 45, No. 4. pp. 875-888.

Bibtex

@article{f6e4fde08d8e4ea9aad4e9b5215a809d,
title = "Obituary: William George Bade 1924–2012",
author = "H.G. Dales",
year = "2013",
month = "8",
doi = "10.1112/blms/bdt037",
language = "English",
volume = "45",
pages = "875--888",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "4",

}

RIS

TY - JOUR

T1 - Obituary: William George Bade 1924–2012

AU - Dales, H.G.

PY - 2013/8

Y1 - 2013/8

U2 - 10.1112/blms/bdt037

DO - 10.1112/blms/bdt037

M3 - Journal article

VL - 45

SP - 875

EP - 888

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 4

ER -